Posted by: Village idiot | 2012-05-24

STD and antibiotic


hope you have an nice answer for me. I had un-protected sex , caught std - doctor diagnosed as Chlamydia , Gonorrhea or Trichomoniasis. Ive beign on antibiotic for about 8 weeks now. From Cipro XR©  , doxycycline and anti-fungal medicine. Most of the symptoms is gone except the burning sensation before urination , much better than before , but stil there. Other thing is the urge to pee the whole time (feels like presure on the bladder)

Can this caused by the long use of antibiotic , or is the std not dead ?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

I suggest that you consult an urologist for a cystoscopy, to visualise the inside of the urethra and bladder. It is possible that you have a bladder infection that is not responding to the current treatment. You can use Citro-soda to alleviate the burning sensation when urinating.


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.